Coloring Graphs with Constraints on Connectivity

Aboulker, P and Brettell, N and Havet, F and Marx, Dániel and Trotignon, N (2017) Coloring Graphs with Constraints on Connectivity. JOURNAL OF GRAPH THEORY, 85 (4). pp. 814-838. ISSN 0364-9024 10.1002/jgt.22109


Download (609kB) | Preview
Item Type: Article
Uncontrolled Keywords: Vertex degree; minimally k-connected; Brooks' theorem; LOCAL EDGE-CONNECTIVITY; Local connectivity; coloring
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Nov 2017 19:54
Last Modified: 21 Jul 2019 13:55

Update Item Update Item